MathSciNet Relay Station
MathSciNet bibliographic data
MR2113900 (2005i:57004) 57M25 (57M27 57M50)
Dunfield, Nathan M.; Garoufalidis, Stavros Non-triviality of the $A$-polynomial for knots in $S\sp 3$. Algebr. Geom. Topol. 4 (2004), 1145–1153 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement